# SDR C2XA10TY075

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 20,788 hours, 11,060 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122804
- Part serial: 3387
- Condition: Failed
- Location: Back Up
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACK-UP BATTERY FAILED FUNCTION CHECK.  REMOVED AND REPLACED BACK-UP BATTERY IAW EMB 145 AMM 24-35-01.  OPS CHECK GOOD.
